MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the customer reported issue.Additional device and event information was requested and has not been received.This device is serviced by a 3rd party and will not be returned to sechrist for evaluation.Review of dhr 3500cp-g mixer sn (b)(6) found no indication that there were any relevant discrepancies during manufacture of the device and no non-conformance that could have caused or contributed to the reported issue.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
Customer reported the device has blood inside, during an accidental situation that makes the device unfeasible to use.No patient injury was reported.The device has been decommissioned.

Brand Name
SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key21160393
Report Number2020676-2025-00001
Device Sequence Number15346894
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Device Catalogue Number3500CP-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown